MathSciNet Relay Station
MathSciNet bibliographic data
MR184942 (32 #2413) 10.68 (10.43)
Kuga, Michio; Shimura, Goro On the zeta function of a fibre variety whose fibres are abelian varieties. Ann. of Math. (2) 82 1965 478–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement